# SDR SWIA201439200

- Difficulty date: August 20, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 30,852 hours, 25,585 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Fuselage
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE IN THE NOSE AREA.  FOUND DAMAGE ON RT FWD NOSE DOOR, RT ELEVATOR AND RT HORIZAONTAL STABILIZER FAIRING.
